Top 9 Tylenol Cold and Flu Severe – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

24 ct, Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl

#ad
Tylenol #ad - Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages.

Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure. From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages. 24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height3 Inches
Length4.5 Inches
Width0.75 Inches
Part NumberJJ-2320
ModelJJ-2320

2. Tylenol

#ad

Tylenol Cold Max Daytime Caplets, 24 Ct.

#ad
Tylenol #ad - Each caplet contains:. O 325 mg of acetaminophen pain reliever/fever reducer o 10 mg of dextromethorphan to suppress cougho 5 mg phenylephrine to relieve nasal congestion Non-drowsy daytime medicine. Provides temporary cold and flu symptom relief.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height2.95 Inches
Length0.76 Inches
Weight0.03 Pounds
Width4.45 Inches
Part NumberJJ-2321
ModelJJ-2321

3. Mucinex

#ad

Mucinex Fast-Max Day Time Cold & Flu/Night Time Cold & Flu Caplets. Maximum Strength – 30 caplets – All in One Multi Symptom Relief

#ad
Mucinex #ad - Relief from nasal congestion - Contains Phenylephrine HCl that helps to relieve nasal congestion and Thins & Loosens Mucus.

Non drowsy - the daytime capllet contains ingredients which are non-drowsy cold and flu relief. Relief from aches, fever & sore-throat: Contains Acetaminophen which helps to reduce fever and relieve pain. Controls cough- day-time caplet contains dextromethorphan HBr which controls cough; Night-time caplet contains Diphenhydramine HCl which acts as a cough suppresant/anti-histamine. Fast multi-symptom relief - 1 dose, 9 Symptom Relief, Max Strength Day & Night Formula.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.93 Inches
Length1.18 Inches
Width4.55 Inches
Part Number3

4. Tylenol

#ad

Grape, 4 Fl. Oz, Children's Tylenol Cold and Flu Oral Suspension Kids’ Cold and Flu Medicine

#ad
Tylenol #ad - Temporarily reduces fever. Temporarily relieves cold and flu symptoms, sore throat, stuffy or runny nose, cough, headache, including minor aches and pains, and sneezing.4-fluid ounce bottle of medicine for kids' cold and flu symptoms. Ibuprofen-, alcohol-, and aspirin-free formula. Each 5-milliliter dose contains 160 milligrams of acetaminophen, 1 milligram of chlorpheniramine maleate, 5 milligrams of dextromethorphan HBr, and 2.5 milligrams of phenylephrine HCl.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height5.13 Inches
Length1.97 Inches
Weight0.43 Pounds
Width1.97 Inches
Part Number300450391056
Model300450391056

5. Mucinex

#ad

Cold Cough & Flu, Fever, Mucinex Fast-Max Day Time Severe Cold & Night Time Cold & Flu Liquid 12oz2x6oz Relieves Headache, Nasal & Chest Congestion, Thins & Loosens Mucus, Controls Cough

#ad
Mucinex #ad - Day & night: Controls Cough. Day & night: relieves Aches, Fever, & Sore Throat. Day time: relieves nasal & Chest Congestion, Thins & Loosens Mucus. Night time: relieves Runny Nose & Sneezing. 1 dose, 9 symptom relief, Max Strength Day & Night Formula.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.77 Inches
Length1.44 Inches
Weight0.75 Pounds
Width5.01 Inches
Part NumberASA-100
ModelASA-100

6. Contac

#ad

CONTAC Cold + Flu Max Strength Multi-Symptom Relief Daytime Caplets, 24 Count

#ad
Contac #ad - 24 caplets per box. Contac cold + flu: Contains maximum strength active ingredients. Symptom relief: contac cold + flu day caplets provide symptom relief for Nasal Congestion, Head & Minor Body Aches, Sinus Pressure, Sore Throat, and Fever. Non-drowsy: contac cold + Flu Day provides multi-symptom relief in a non-drowsy caplet. Max strength: maximum Strength, Multi-Symptom Cold + Flu Relief.
BrandContac #ad
ManufacturerContac #ad
Height3.14 Inches
Length1.24 Inches
Weight0.2 Pounds
Width4.17 Inches
Part Number20346017024245
Model20346017024245

7. Tylenol

#ad

Tylenol PM Extra Strength Liquid Diphenhydramine HCI/Acetaminophen Sleep Aid/Pain Reliever, 8 fl. oz

#ad
Tylenol #ad - Fall asleep fast and stay asleep and relieve minor pain with this liquid nighttime sleep aid. 8-fluid ounce bottle of tylenol pm extra Strength Liquid Nighttime Sleep Aid in Bedtime Berry flavor to provide minor pain relief and help you fall asleep fast.

Available in a liquid form that allows for easy swallowing, this pain relief sleep aid comes in a Bedtime Berry flavor and is the only national branded liquid multi-ingredient in the category. You're a better you all day. Relieve pain and get the sleep you need with 50 mg diphenhydramine HCl and 1, 000 mg acetaminophen liquid sleep aid that is non-habit forming when used as directed. With tylenol pm extra strength liquid Pain Reliever plus Sleep Aid, we give you a better night.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5.31 Inches
Length2 Inches
Weight0.5 Pounds
Width3 Inches
Part Numberna
Modelna

8. Mucinex

#ad

20ct, Ages 6+ years, Body Pain, Fever, Headache, Nasal, Sinus Pressure, Cold and Flu, Sore Throat, Mucinex Junior Cold and Flu Caplets, All-in-One Cough, Chest and Sinus Congestion Relief by Mucinex

#ad
Mucinex #ad - The cough suppressant dextromethorphan HBr found in Mucinex Junior Cold and Flu caplets can provide symptom relief for that annoying dry cough and relieve your child’s chest congestion. The cold and flu are no match for pediatrician recommended Mucinex Junior Cold and Flu caplets. Guaifenesin is an expectorant that helps reduce chest congestion that can be caused by colds.

Active ingredient acetaminophen works to relieve body pain, as well as reduce fever. Phenylephrine hcl helps alleviate nasal and sinus congestion: Congestion can be tough on children and can keep them from being at their best. Dextromethorphan hbr reduces cough: when the cough receptors scattered throughout your child’s bronchial passageways are stimulated by irritants or triggered by an accumulation of excess mucus, they send a signal to the cough center in the brain to bring about a cough.

It works by thinning the mucus in the bronchial passageways and makes it easier to cough up. Guaifenesin combats congestion: mucus comes hand in hand with congestion. Acetaminophen helps relieve body pain, headaches, sore throat, sore throat, headaches and reduces fever: Get symptom relief for your child with Mucinex Junior Cold and Flu caplets. Phenylephrine hcl is a nasal decongestant that works to alleviate sinus and nasal congestion. For ages 6+ years: these caplets are convenient for on-the-go dosing and are designed with children ages 6+ years in mind.
BrandMucinex #ad
ManufacturerAmazonUs/RBHC7 #ad
Height4.76 Inches
Length0.79 Inches
Weight0.05 Pounds
Width2.98 Inches

9. Aleve

#ad

Targeted Back and Muscle Pain Relief, 250 Count, Aleve Back & Muscle Pain Tablets, Naproxen Sodium 220 mg NSAID, Pain Reliever/Fever Reducer

#ad
Aleve #ad - Also temporarily reduces fever. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID that has provided temporary relief from minor aches and Pains for 25 years.

Only aleve works at the site of pain all day with just two pills. Aleve provides temporary relief of minor aches and Pains due to backaches, toothaches, minor arthritis and other joint pain, menstrual pain, muscular aches, headaches, and the common cold. Get fast, continuous pain relief with Aleve Back & muscle pain tablets. Aleve is different, unlike Tylenol and Advil, each Aleve tablet has the strength to last 12 hours. Targeted back & muscle pain relief.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.88 Inches
Length3 Inches
Weight0.08 Pounds
Width2.63 Inches